# SDR DHL200374277

- Difficulty date: November 22, 2003
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN TWO LIGHT GOUGES STA 670 BETWEEN STR 5R TO 6R.  CLEANED GAUGE AT BS 670 STR 5R TO 6R MATERIAL LOSS 0.010 FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-3 FIG 1.  CUT OUT DAMAGED AREA DIM APPROX 4 X 1 INCH IAW B727 SRM 53-30-3 FIG 1.  PART MADE FROM 2024-T3 .050 PO 900471 DIM APPROX 7.875 X 11.75 INCH IAW B727 SRM 53-30-3 FIG 1 & 53-30-2 FIG 2, PART WITH BARE METAL TREATED WITH ALODINE & PRIMED IAW B 727 SRM 51-10-2.  FAB & INSTALLED COUNTERSINK WASHER REPAIR & DOUBLER AT BS 670 STR 5R TO 6R IAW B727 SRM 53-30-3 FIG 1 & 51-30-8.
